Some theorems on hemigroups.

K.P. Chinda

Aequationes mathematicae (1980)

  • Volume: 20, page 198-223
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Chinda, K.P.. "Some theorems on hemigroups.." Aequationes mathematicae 20 (1980): 198-223. <>.

author = {Chinda, K.P.},
journal = {Aequationes mathematicae},
keywords = {hemigroup; right cancellable},
pages = {198-223},
title = {Some theorems on hemigroups.},
url = {},
volume = {20},
year = {1980},

AU - Chinda, K.P.
TI - Some theorems on hemigroups.
JO - Aequationes mathematicae
PY - 1980
VL - 20
SP - 198
EP - 223
KW - hemigroup; right cancellable
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.